Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have tongue numbness while eating, taking anxiety medication

My boyfriend and I both have had some tongue numbness , only when eating . He was diagnosed with thrush a while back, and it went away after treatment. Both of our tongues are still white however, but it scrapes off when brushing. We are both taking the same anxiety medication which may be causing the dry mouth and the white tongue, but the numbness when eating is strange. Any advice?
Asked On : Thu, 31 Mar 2011
Answers:  6 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Btr to u go for ur oral chekup to ur nearer physn and dnt take anythng wthout advise ,dnt wry its seem like fugal infectn and is curable ..thnk u
Answered: Sun, 7 Aug 2011
HIV AIDS Specialist Dr. Rajendra Kumar Panda's  Response
Any other problem associated? Any history of smoking, MDI for respiratory tract illness, Treatment can be started after viewing the photo atleast or tongue scarp biopsy from a reputed patholab.
Answered: Mon, 8 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
welcometo hcm,
before arriving any conclusion in you case of both.I would like to know the medications are in your use.your problem seems to be associated with your bad digistive.white coating on the tongue confirm that stomach is not in proper working.please post the findings of your medical man with the reports of pathological test if any undergone.
Answered: Sun, 7 Aug 2011
Dentist, Oral and Maxillofacial Surgery Dr. Sourav's  Response
u hav fungal infection
use candid mouth wash twice daily after brush
donot use any kind of steroid until it disapears completely...
maintain good oral hygiene....
tk care
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
hi numness of tongue Causes include vitamin B deficiencies, allergies, and hormonal changes.treatment are use of vit B supplements,zink supplements,steroids ointments.
Answered: Sun, 7 Aug 2011
  Anonymous's Response
numbness may be due to deficiency of vit b- ,also some anxiolytic medications also cause numbness check with the doctor.try to have more green leafy vegetables.
Answered: Thu, 31 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor